# SDR IPXA2014112684932

- Difficulty date: November 23, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 65B485382
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK DOOR FAILED THE FUNCTIONAL CHECK IAW PS-1.    R & R MODULE M07036 IAW WDM 52-21-23, OPS CK IAW 52-23-00.  OPS CHECKED OK, EFF SOURCE 52-23-15-01-20.
